Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking gemfibrozil and crestor. Speech is slurred. Side effect?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
My husband is taking gemfibrozil 600mg and crestor 20 mg. I have noticed that his speech is mildly slurred the last few days. Does he need to see a doctor immediately or what should he do?
Posted Sat, 14 Sep 2013 in General Health
Answered by Dr. Jorge Brenes-Salazar 19 minutes later
Brief Answer:

Detailed Answer:
Dear patient,

Given the risk factors of diabetes, age and elevated lipids, slurred speech should be taken seriously since it may be related to cerebrovascular disease (stroke); thus, it is of utmost importance for him to see his doctor, who can conduct a neurologic examination looking for abnormalities and likely order a CT scan of the brain to exclude this possibility.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor